MathSciNet Relay Station
MathSciNet bibliographic data
MR454750 (56 #12998) 47H05 (46C10 47B44)
Gripenberg, Gustaf On the accretivity of the inverse of an accretive relation. Proc. Amer. Math. Soc. 64 (1977), no. 1, 91–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement